Get E-Book on COVID-19

Q. Can Enteroquinol be taken for stomach TB?

Answered by
Dr. Babu Lal Meena
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 17, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

I am undergoing treatment for stomach TB for the last one year. I take Sompraz D 20 capsule on empty stomach and Libotryp at night. Due to overeating today, I am having diarrhea and indigestion. Can I take Enteroquinol and Eelectral powder? Or would you like to suggest me any other treatment? Also, now I do not feel like eating anything else. Please help.

Dr. Babu Lal Meena

Child Health Medical Gastroenterology Paediatrics
#

Hello,

Welcome to icliniq.com.

Yes, you can take these medicines. There is no issue with these medications with your present treatment. Consult your specialist doctor, discuss with him or her and with their consent take the medicines.

The probable diagnosis is infectious diarrhea.

In acute diarrhea cases, the most important is to take water in the form of ORS (oral rehydration solution). If you have mucus or blood in the stool or pain in the abdomen then only you should take antiparasitic medications. Otherwise not indicated because the most common diarrhea is caused by viruses.

If you suspect food poisoning then we should take specific medication according to your food intake. For now, you take ORS 250 mL per loose stool and normal diet

You may revert back more details with the type of food to be taken, consistency and quantity of stool, blood or mucus in stool, and presence of pain or not, fever etc.

You need to maintain hygiene.

For more information consult a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist



Was this answer helpful?

 | 

Related Questions:
How can you tell the difference between food poisoning or possible Acetaminophen poisoning?
My mother has abdominal tuberculosis and duodenal stricture. Please help.
Watery Diarrhea - Not Always Due to Food Poisoning
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why am I having diarrhea following constipation for a long time?

Query: Hi doctor, I am having a slightly upset stomach with bloating for the past four months. I thought I had a bug. Two weeks later, it seemed much better. However, my bowel movements did not return to normal. I had mostly constipation for about a month (even though my stomach did not feel as upset anym...  Read Full »

Antibiotic-Associated Diarrhea (AAD)

Article Overview: Antibiotic-associated diarrhea (AAD) is the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens. Read Article


Dr. Geethu Thomas
Medical Gastroenterologist

The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of a...  Read Article

Kindly advise me if my test is suggestive of TB infection.

Query: Hi doctor, During fitness examination I got know that I have bilateral apical pleural thickening in the chest x-ray, but neither in the past or current, I have any health complaints. So, the further investigation I did was PPD skin test and QuantiFERON TB gold test, which is positive 20 mm and 3.42 ...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.